×

Branching random walks. II. (English) Zbl 0322.60065


MSC:

60G50 Sums of independent random variables; random walks
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Asmussen, S.; Kaplan, N., Branching random walks I, Stochastic Processes Appl., 4, 1-13 (1976), (this issue). · Zbl 0317.60034
[2] Athreya, K. B., A note on a functional equation using in Galton Watson branching processes, J. Appl. Probab., 8, 589-598 (1971) · Zbl 0254.60058
[3] K.B. Athreya and N. Kaplan, Convergence of the age distribution in the one-dimentional supercritical age-dependent branching process, to appear.; K.B. Athreya and N. Kaplan, Convergence of the age distribution in the one-dimentional supercritical age-dependent branching process, to appear. · Zbl 0356.60048
[4] Athreya, K. B.; Ney, P. E., Branching Processes (1972), Springer: Springer Berlin · Zbl 0259.60002
[5] Consen, H. F., Asymptotic behaviour of averaging processes for a branching process of restricted Brownian particles, J. Math. Anal. Appl., 20, 464-479 (1967) · Zbl 0247.60046
[6] Davis, A. W., Branching diffussion processes with no absorbing boundaries I, J. Math. Anal. Appl., 10, 276-296 (1967) · Zbl 0157.24803
[7] Davis, A. W., Branching diffusion processes with no absorbing boundaries II, J. Math. Anal. Appl., 19, 1-25 (1967) · Zbl 0189.51203
[8] Gnedenko, B. V.; Kolmogorov, A. N., Limit Distributions for Sums of Independent Random Variables (1954), Addison-Wesley: Addison-Wesley Reading, Mass · Zbl 0056.36001
[9] Harris, T. E., The Theory of Branching Processes (1963), Springer: Springer Berlin · Zbl 0117.13002
[10] Joffe, A.; Moncayo, A. R., Random variables, uses and branching random walks, Advan. Math., 10, 401-416 (1973) · Zbl 0261.60008
[11] Kesten, H.; Stigum, B. P., Limit theorem for decomposable multi-dimensional Galton Watson processes, J. Math. Anal. Appl., 17, 109-138 (1967) · Zbl 0203.17501
[12] Kwis, T. G., Inequalities fort the law of large numbers, Ann. Math. Statist., 43, 1874-1883 (1973) · Zbl 0251.60019
[13] Novou, J., Mathematical Foundations of the Calculus of Probability (1963), Holden Day: Holden Day San Francisco, Calif
[14] Ney, P. E., The limit distribution of a binary process, J. Math. Anal. Appl., 10, 30-36 (1965) · Zbl 0142.13704
[15] Ney, P. E., The convergence of a random distribution function associated with branching processes, J. Math. Anal. Appl., 13, 316-337 (1965) · Zbl 0171.39001
[16] Sevast’janov, B. A., Branching stochastic processes for particles diffusing in a bounded domain with absorbing barriers, Theor. Probab. Appl., 3, 11-126 (1968)
[17] Sevst’janov, B. A., Extinction conditions for branching stochastic processes with diffusion, Theor. Probab. Appl., 6, 253-263 (1961) · Zbl 0211.48204
[18] Skotohed, V. V., Branching diffusion processes, Theor. Probab. Appl., 9, 445-449 (1964) · Zbl 0264.60058
[19] Stam, A. J., On a conjecture by Harris, Z. Wahrscheinlichkeitstheorie verw. Geb., 3, 202-204 (1966) · Zbl 0161.14503
[20] Watanabe, S., On the branching process for brownian particles with an absorbing boundary, J. Math. Kyoto Univ., 4, 183-198 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.